# SDR DHL2004801531

- Difficulty date: September 6, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Cracked
- Location: Torsion Link
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG LWR AND UPPER TORSION LINK CTR BOLT CRACKED.  REMOVED AND REPLACED CTR BOLT ON RT MLG LWR AND UPPER TORSION LINK IAW MM 32-11-4 PG 201 FOR OPS CHECK.
